Über die Verbiegbarkeit der Rinnen. II.

Eduard Rembs

Mathematische Zeitschrift (1960)

  • Volume: 73, page 330-332
  • ISSN: 0025-5874; 1432-1823

How to cite


Rembs, Eduard. "Über die Verbiegbarkeit der Rinnen. II.." Mathematische Zeitschrift 73 (1960): 330-332. <http://eudml.org/doc/169851>.

author = {Rembs, Eduard},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {330-332},
title = {Über die Verbiegbarkeit der Rinnen. II.},
url = {http://eudml.org/doc/169851},
volume = {73},
year = {1960},

AU - Rembs, Eduard
TI - Über die Verbiegbarkeit der Rinnen. II.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 330
EP - 332
KW - differential geometry
UR - http://eudml.org/doc/169851
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.